# SDR AALA202504072142

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 35,203 hours, 15,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHT CONNECTORS AT SEAT 12ABC. REMOVE AND REPLACED PLUG SIDE OF BOTH EMERGENCY LIGHTING CONNECTORS (AALA202504072142) AND (AALA202504079130) ON SEATS 12ABC. PER SWPM 20-61-28.
